# SDR UIEA2025011600068

- Difficulty date: January 22, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 101,694 hours, 21,099 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Strip
- Part number: 2242301122
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG 1, RH CORE COWL, UPPER STRIP WITH CORROSION. L: 2.500 IN, W: 1.000 IN.( THE CORROSION METAL STRIP WAS REMOVED, THE NEW METAL STRIP WAS DRILLED AND WAS INSTALLED CORRECTLY. SRM 51-40-02-0G-0 REV 127 15DEC24 AND SRM 51-10-02-0G-0 PAR 9. LEVEL 1. NO FURTHER DEFECTS NOTED )
